# SDR BSYA2009015

- Difficulty date: February 21, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 8052006
- Aircraft time: 13,747 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 531001
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM TEB TO BOS WHEN PILOT NOTICED LEFT FUEL GAUGE DROPPING.  DIVERTED INTO BDL, NOTICED FUEL COMING OUT BOTH FUEL VENTS ON RIGHT WING.  MAINTENANCE CHANGED THE LEFT WING OUTBOARD FUEL CAP AND THE LEFT INBOARD O-RING.  OK FOR FLIGHT.
